# SDR 2006UALA01275

- Difficulty date: June 25, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 60,261 hours, 9,910 cycles
- Engine: Pwa PW4060
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER S38L HAS PUNCHED A 2 INCH LONG HOLE AND OR CRACK AT FRAME 588.
